Volume 11, Issue 1
Closed Form Solutions of the Perturbed Gerdjikov-Ivanov Equation with Variable Coefficients

C.A. Gómez S., A. Jhangeer, H. Rezazadeh, R.A. Talarposhti & A. Bekir

East Asian J. Appl. Math., 11 (2021), pp. 207-218.

Published online: 2020-11

Export citation
  • Abstract

The solutions of the perturbed Gerdjikov-Ivanov equation with coefficients depending on temporal variable are obtained. They are presented in terms of generalised solitary and periodic solutions and can be used to determine new solutions of the classical perturbed Gerdjikov-Ivanov equation with special sets of constant coefficients.

  • Keywords

Perturbed Gerdjikov-Ivanov equation with variable coefficients, periodic and soliton solutions, improved tanh-coth method, Exp-function method.

  • AMS Subject Headings

35R11, 35A20, 35C05

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{EAJAM-11-207, author = {C.A. and Gómez S. and and 9672 and and C.A. Gómez S. and A. and Jhangeer and and 9673 and and A. Jhangeer and H. and Rezazadeh and and 9674 and and H. Rezazadeh and R.A. and Talarposhti and and 9675 and and R.A. Talarposhti and A. and Bekir and and 9676 and and A. Bekir}, title = {Closed Form Solutions of the Perturbed Gerdjikov-Ivanov Equation with Variable Coefficients}, journal = {East Asian Journal on Applied Mathematics}, year = {2020}, volume = {11}, number = {1}, pages = {207--218}, abstract = {

The solutions of the perturbed Gerdjikov-Ivanov equation with coefficients depending on temporal variable are obtained. They are presented in terms of generalised solitary and periodic solutions and can be used to determine new solutions of the classical perturbed Gerdjikov-Ivanov equation with special sets of constant coefficients.

}, issn = {2079-7370}, doi = {https://doi.org/10.4208/eajam.230620.070920}, url = {http://global-sci.org/intro/article_detail/eajam/18420.html} }
TY - JOUR T1 - Closed Form Solutions of the Perturbed Gerdjikov-Ivanov Equation with Variable Coefficients AU - Gómez S. , C.A. AU - Jhangeer , A. AU - Rezazadeh , H. AU - Talarposhti , R.A. AU - Bekir , A. JO - East Asian Journal on Applied Mathematics VL - 1 SP - 207 EP - 218 PY - 2020 DA - 2020/11 SN - 11 DO - http://doi.org/10.4208/eajam.230620.070920 UR - https://global-sci.org/intro/article_detail/eajam/18420.html KW - Perturbed Gerdjikov-Ivanov equation with variable coefficients, periodic and soliton solutions, improved tanh-coth method, Exp-function method. AB -

The solutions of the perturbed Gerdjikov-Ivanov equation with coefficients depending on temporal variable are obtained. They are presented in terms of generalised solitary and periodic solutions and can be used to determine new solutions of the classical perturbed Gerdjikov-Ivanov equation with special sets of constant coefficients.

C.A. Gómez S., A. Jhangeer, H. Rezazadeh, R.A. Talarposhti & A. Bekir. (2020). Closed Form Solutions of the Perturbed Gerdjikov-Ivanov Equation with Variable Coefficients. East Asian Journal on Applied Mathematics. 11 (1). 207-218. doi:10.4208/eajam.230620.070920
Copy to clipboard
The citation has been copied to your clipboard